# SDR USAASB98318

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND A SECTION OF THE FORWARD EMERGENCY LIGHTS INOP AT THE FORWARD ENTRY DOOR AND THE LEFT BULLNOSE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER AND THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
